Ask a doctor

Can Redexis Ultra Be Mixed with Restylane?

I've already had Redexis Ultra injected in my cheecks about 4 months ago. I didn't like it, it was lumpy and it looked bas so I had the doctor dissolve it and it was 90٪ dissolved. I can still feel a little amount left. Can I have Restylane injected or would it cause problems? Thanks.

Doctor Answers (1)

ReDexis and Restylane

+1

ReDexis is a hyaluronic acid filler, but it is not approved for use in the U.S. at this time. The difference is that the consistency is bead-like and the material is supposed to help generate new collagen. Essentially though, if not placed at a good depth, or not done by a great injector, the beads can be felt and even moved around, hence your lumpy appearance and dislike of the product. Restylane is a smooth gel hyaluronic acid so it can go into more shallow areas and feel more smooth. Restylane can be injected where ReDexis was and there's no issue with using them together, or after one another. But let me just say that all fillers are an art, and so it may not have been the product you didn't like, so much as you didn't like the way the product was injected. 

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.